# SDR 07FDEA02438

- Difficulty date: July 12, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 40,456 hours, 8,998 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK AT STRINGER 15 FOUND CRACKED.   [07-24-07]   SLOTTED OUT AND REPAIRED AS PER SRM   57-20-00, FIG 11, VOL. I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
